# SDR DALA1148243115

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR SUPPORT AT FR28 CRACKED AND DEFORMED.  FLOOR SUPPORT AT FR28 FOUND TO BE CRACKED     L=1/2" W=1/2" FOUND TO BE OUT OF LIMITS IAW A319 TRM 53-00-14.  REMOVED FLOOR SUPPORT IAW A319 SRM 51-42-11.  FABBED FLOOR SUPPORT PER ER/A 494429-14 REV ORG ON STAM TRAVELER T11/892021.  INSTALLED NEW FLOOR SUPPORT IAW A319 SRM 51-42-11.  ACCOMPLISHED FINAL ER/A 494429-14 REV O.
